Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm using Brevoxyl and it has 4% BP in it and I'm using it in place of the On-the-spot Neutragena and it is making my face very, very dry and tight like I have a 24/hr face mask on. It is clearing up but it is torture to not be able to smile. I am using mosturizer but the Brevoxyl burns and stings something terrible. Is is safe to use a lot of it?

Share this post


Link to post
Share on other sites

I'm really thinking of going down a dose of the BP to 2.5% instead of 4%...does anyone know if this is a good idea? #-o

Share this post


Link to post
Share on other sites

i used brevoxyl for a while and it only seemed to make my acne worse. If it irritates to bad switching to the 2.5% may not be a bad idea. I switched to the 2.5% and had better results.

Share this post


Link to post
Share on other sites

I have recently switched to the 2.5% and my face is not nearly as dry and tight but I do have leftover peeling from the Brevoxyl. I refuse to ever put that on ny face again...or atleast all over. I will probably put it on the big ones that I get instead of all over. It was the worst thing ever!

I am now using Brevoxyl cleanser in the morning which washes off unlike the gel. I put on the 2.5% BP treatment and then put neutrogena moisturizer on where I need it. i hope that I will get more results from this but it is a whole lot better then not being able to smile because my face was so tight and dry.

Share this post


Link to post
Share on other sites

If the brevoxyl is irritating your skin, you could try applying it less frequently. I used brevoxyl for years, and it did help my skin. When I first began to use it, I would also get some irritation so I just applied it a few times a week. My skin then gradually got used to it and I was able to apply it more frequently.

Good luck! smile.gif

Share this post


Link to post
Share on other sites

I have been using brevoxyl for a couple of months now and then I just started using it in the morning and night instead of just the morning and it just tore my skin up. I did put a lot on and that is probably why, but I just can't do it anymore. It turned my skin so red and so tight I couldn't even smile. Plus it burned so bad! I think I will use is on individual pimples instead of all over while using the 2.5% treatment. Thanks for your input though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×